# SDR F3LA00113

- Difficulty date: May 31, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CRACKS AT FOUR SEAT TRACK ATTACH POINTS AT BS 520.  MAINTENANCE REPAIRED FLOORBEAM PER EA 53-737-073, PAGES 1, 2 AND 3, EA 53-737-070, SRM 51-30-2, SRM 51-30-05 AND SRM 53-10-9.  (M)
